Skip to Content
Diagnosed with PsA? Learn about biologics >

Drug interactions between aspirin and Aubagio

Results for the following 2 drugs:
aspirin
Aubagio (teriflunomide)

Interactions between your drugs

Major

aspirin teriflunomide

Applies to: aspirin and Aubagio (teriflunomide)

Teriflunomide may cause liver damage, and taking it with other medications that can also affect the liver such as aspirin may increase that risk. You should avoid or limit the use of alcohol while being treated with these medications. Call your doctor immediately if you have fever, chills, joint pain or swelling, unusual bleeding or bruising, skin rash, itching, loss of appetite, fatigue, nausea, vomiting, dark colored urine, light colored stools, and/or yellowing of the skin or eyes, as these may be signs and symptoms of liver damage. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.

Switch to professional interaction data

Drug and food interactions

No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.

Therapeutic duplication warnings

No therapeutic duplications were found for your selected drugs.

Drug Interaction Classification

The classifications below are a guideline only. The relevance of a particular drug interaction to a specific patient is difficult to determine using this tool alone given the large number of variables that may apply.
Major Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.
Moderate Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.
Minor Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.
Unknown No information available.

Do not stop taking any medications without consulting your healthcare provider.

Further information

Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.

Hide